# SDR ASOA200900136

- Difficulty date: January 26, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 8,954 hours, 7,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5268--DEPARTING ATL RETRACTED GEAR AND GOT A NOSE WHEEL DISAGREE WARNING MSG.  COMPLIED WITH QRH AND PLANE WAS CHANGING PITCH AND CREW FELT THE NOSE WHEEL GEAR FLAPPING IN WIND.  HYDRAULICS APPEARED NORMAL, CONTINUED WITH QRH AND PRIOR TO PULLING GEAR HANDLE THE GEAR CORRECTED ITSELF.  LOWERED GEAR NORMALLY AND LANDED OVERWEIGHT AT 48000 LBS.  EMERGENCY DECLARED, ACFT RETURNED AFTER T/O.   REMOVED AND REPLACED NOSE GEAR SELECTOR VALVE IAW AMM 32-22-20.  OPS CHECK GOOD.  C/W OVERWEIGHT LANDING INSP IAW AMM 05-51-01 SP 625.
